Journals / Sigma Mühendislik ve Fen Bilimleri Dergisi / 2026 / Volume: 37 Issue: 4

THE EXISTENCE OF GLOBAL ATTRACTORS FOR SUSPENSION BRIDGE EQUATIONS

Mohamed Ferhat(University of Science and Technology Mohamed-Boudiaf El Mnaouar)0000-0001-9493-256X
Fatima Zohra Mahdı(Djillali Liabes University)
Ali Hakem(Djillali Liabes University)0000-0001-6145-4514
Pages
—
Publication Date
2019-12-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

This result generalizes the previous result in [6].

📌 3 Key Takeaways

🎯
Objective & Hypothesis:The aim of this paper is to establish a well-posedness result and the existence of finite- dimensional global attractors for a model of a coupled suspension bridge as well as the regularity of global attractor is achieved.
📊
Key Findings & Data:The aim of this paper is to establish a well-posedness result and the existence of finite- dimensional global attractors for a model of a coupled suspension bridge as well as the regularity of global attractor is achieved.
💡
Conclusion & Impact:This result generalizes the previous result in [6].
🔬Design:Modeling & Simulation
📍Scope:Comprehensive Sample
⚙️Variables:Suspension bridge · global attractors · bounded absorbing set.

Abstract

The aim of this paper is to establish a well-posedness result and the existence of finite- dimensional global attractors for a model of a coupled suspension bridge as well as the regularity of global attractor is achieved. This result generalizes the previous result in [6].

🔖

Cite This Article

Ferhat, M., Mahdı, F. Z., Hakem, A. (2019). THE EXISTENCE OF GLOBAL ATTRACTORS FOR SUSPENSION BRIDGE EQUATIONS. Sigma Mühendislik ve Fen Bilimleri Dergisi, Volume: 37 Issue: 4. https://ajindex.com/articles/1344972

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (15)

  1. I. Chueshov, I. Lasiecka, Von Karman Evolution Equations: Well-Posedness and Long-Time Dynamics, Springer Monographs in Mathematics, Springer, New York, 2010.
  2. C. M. Dafermos, Asymptotic stability in viscoelasticity, Arch. Ration. Mech. Anal. (1970)37, pp. 204-229.
  3. F. Gazzola, Mathematical Models for Suspension Bridges Nonlinear Structural Instability, Springer international publishing Switzerland 2015.
  4. J.R. Kang, Asymptotic behavior of the thermoelastic suspension bridge equation with linear memory, Bound Value Probl (2016) 206. 1-18.
  5. A.C. Lazer, P.J. McKenna, Large-amplitude periodic oscillations in suspension bridges: Some new connections with nonlinear analysis, SIAM Rev. 32 1990; 4: 537-578.
  6. S. Liu, Q. Ma, Global attractors and regularity for the extensible suspension bridge equations with past history, Korean J. Math. 24 (2016), No. 3, pp. 375-395.
  7. Q. Ma, B. Wang, Existence of pullback attractors for the coupled suspension bridge equations, Electronic Journal of Differential Equations, Vol. 2011 (2011), No. 16, pp. 1-10.
  8. S. A. Messaoudi, A. Bonfoh, S. E. Mukiawa, C. D. Enyid, The global attractor for a suspension bridge with memory and partially hinged boundary conditions, Z. Angew. Math. Mech 97(2)(2017) 1-14.
  9. J.Y. Park, J.R. Kang, Pullback D-attractors for non-autonomous suspension bridge equations, Nonlinear Anal.71(2009), pp. 4618-4623.
  10. J.Y. Park, J.R. Kang, Global attractors for the suspension bridge equations with non- linear damp ing, Quart.Appl.Math.69(2011), pp. 465-475.
  11. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Appl. Math. Sci, Vol. 68, Springer-Verlag, New York, 1988.
  12. M. Como, S. Del Ferraro, A. Grimaldi, A parametric analysis of the flutter instability for long span suspension bridges, Wind and Structures 8, 1-12 (2005).
  13. Feng.B, Pelicer.M.L, Andrade. D Long-time behavior of a semilinear wave equation with memory, Boundary Value Problems 37(2016).
  14. Feng. B Long-time dynamics of a plate equation with memory and time delay, Bull. Braz. Math. Society, 49 1-24(2018).
  15. Monica.C, Pelin.G.G Existence of smooth global attractors for nonlinear viscoelastic equations with memory, J.Evol.Equa 15 533-558(2015).